Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 40, NWS Albuquerque, NM

September 29, 2017Socorro County, Valencia County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 29, 2017, 5:03 PM MDT for Socorro County, Valencia County, New Mexico. It was in force for 117 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2017, 5:03 PM MDT (23:03 UTC)
Expired
Sep 29, 2017, 7:00 PM MDT
In force
117 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 56 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 5:30 PM MDTFLASH FLOODVeguita, NM
Sep 29, 6:46 PM MDTFLASH FLOODBelen, NMVALENCIA COUNTY EMERGENCY MANAGER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

341 
WGUS55 KABQ 292303
FFWABQ
NMC053-061-300100-
/O.NEW.KABQ.FF.W.0040.170929T2303Z-170930T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
503 PM MDT FRI SEP 29 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Central Valencia County in central New Mexico...
  North central Socorro County in central New Mexico...

* Until 700 PM MDT.

* At 459 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen in the area, with an additional one to two inches 
  of rain likely in a short period of time. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Valencia, Belen, Rio Communities North, Veguita, El Cerro Mission,
  Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada and Rio
  Communities. This includes Interstate 25 corridor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691

$$

DPorter
1 follow-up statement
240 
WGUS75 KABQ 292347
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
547 PM MDT FRI SEP 29 2017

NMC053-061-300100-
/O.CON.KABQ.FF.W.0040.000000T0000Z-170930T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-Socorro-
547 PM MDT FRI SEP 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES...

At 539 PM MDT, Doppler radar indicated thunderstorms producing 
moderate to heavy rain continuing across the warned area. Around 1 
to 2 inches of rain has already fallen around Belen and southward in 
southern Valencia County. In northern Socorro County has received 
over 4 inches of rain west of the Rio Grande around Ladron and 
Monte Negro Peaks. Flash flooding is likely.

Some locations that will experience flooding include...
Valencia, Belen, Rio Communities North, Veguita, El Cerro Mission,
Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada and Rio
Communities.

Dangerous water levels are expected in the Rio Puerco and it's 
tributaries.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 3:46 PM MDT, 1 hour 17 minutes earlier.

Area forecast discussion, Sep 29, 3:46 PM MDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
346 PM MDT Fri Sep 29 2017

...POTENTIAL FOR FLASH FLOODING CONTINUES THROUGH SATURDAY ACROSS
NORTHERN, CENTRAL AND WEST CENTRAL AREAS...

.SYNOPSIS...
Rich moisture will persist over northern and central New Mexico with
scattered to numerous showers and thunderstorms expected through
Saturday. A broad upper level trough entering the Pacific Northwest
will steer drier air gradually eastward over New Mexico Saturday with
less of a flash flood threat by Saturday evening. A slow moving upper
level low pressure system will develop near the Great Basin during
the first half of the coming week causing drier southwest flow to
strengthen over New Mexico with breezy conditions both Sunday and
Monday. The upper low will then draw rich moisture for thunderstorms
over the state gradually from the southeast and east Monday night
through the remainder of the work week. Some strong to severe storms
will be possible next week with a risk of flash flooding.

&&

.DISCUSSION...
An upper trough lingering over the western US as an upper level low
pressure system shifts gradually northward from WY to MT will
continue to draw rich moisture over NM into Saturday. Models depict
showers and thunderstorms continuing to favor northern central and
western areas tonight and Saturday. With PWATs from 0.5 to 1.5
inches, moderate to heavy rain will be possible from some storms.
Will continue the Flash Flood Watch since the ground is already
saturdated in many locations. In these locations it won't take as
much rainfall for flash flooding to develop. There may be somewhat of
a dryline that crosses western areas from the west on Saturday
afternoon as the aformentioned upper trough over the Pacific
Northwest steers drier air into the area. This could be a focus for
strong to severe storms capable of heavy rain and flash flooding.
Recent model runs suggest fairly rich moisture persisting over the
Rio Grande Valley and central mountain chain Saturday evening. If
this pans out, we may need to extend the Flash Flood Watch into
Saturday evening.

Models agree on an upper level low pressure system developing
somewhere around the Great Basin early next week, but there are
significant differences on placement. They also agree it will stall
over the western US through the work week, while drawing a rich
return flow of moisture over NM from the southeast and east. With
fairly strong southwest flow aloft riding over the low level return
flow, it looks like there will be enough shear for strong to severe
storms. Further, PWATS roughly around 1 inch will potentially lead to
areas of heavy rainfall and more flash flooding concerns.

44

&&

.FIRE WEATHER...
Very wet conditions continue over NM today with yet another round of
showers and storms across central and western areas, and widespread
fog, low clouds, and light rain east of the central mt chain. NASA
SPoRT LIS soil moisture values have improved significantly down to
the 40cm layer. A flash flood watch is now in effect for northwest
portions of NM, including the ABQ and SAF metro areas. The east will
stay socked in with 100% humidity overnight. Another active day is
on tap Saturday before moisture is scoured from central and western
areas. Ventilation improvements will range from excellent along the
AZ border to poor over eastern NM.

The upper wave responsible for all the wet weather will eject well
north of the region and allow drier westerly flow to set up over NM
Sunday. Ventilation rates will improve to excellent over central and
western NM and become fair over the east. Minimum humidities Sunday
will trend roughly 20-30% lower than Saturday and winds will be
noticeably more breezy. The far east central and southeastern plains
may be able to hold onto just enough moisture for a couple late day
showers and storms. Overnight recoveries into Monday morning will
still be very good most areas as soil moisture remains high.

The next upper level trough will begin developing southward toward
the Great Basin Monday. Stronger southwest flow aloft will help
generate widespread breezy to locally windy conditions. Minimum
humidities will remain above critical values. Ventilation will
improve to excellent all areas with moderate to high haines. A few
storms may again develop over southeast NM from late day into the
evening. The upper trough will attempt to dig even farther south
into the Great Basin by Tuesday and allow moisture to surge back
north and west across NM. This may set the stage for another multi-
day active wet period through Friday.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
The multi-day precip event continues over NM as an upper level low
pressure system drifts slowly north into the northern Rockies. Moist
low level easterly flow will also remain in place over eastern NM
where IFR low cigs and patchy FG are in place. This will change very
little over the next 24 hrs, with potential slow clearing by late
Saturday morning or Saturday afternoon. Farther west, SHRA/TSRA are
already developing along and west of the Rio Grande Valley. Direct
hits from these storms will produce brief MVFR cigs/vsbys from +RA
along with gusty winds. There is potential these storms merge into
an area of RA for much of tonight btwn the central mt chain and the
Cont Divide.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  49  72  46  75 /  40  50  20   0
Dulce...........................  43  64  40  71 /  70  90  70   5
Cuba............................  46  65  45  71 /  60  70  40   5
Gallup..........................  45  73  44  75 /  30  30   5   0
El Morro........................  43  69  41  72 /  50  30  20   5
Grants..........................  46  70  44  75 /  60  40  20   5
Quemado.........................  49  72  46  75 /  30  30  10   0
Glenwood........................  54  78  50  81 /  40  20  10   0
Chama...........................  40  60  39  64 /  70  90  70  10
Los Alamos......................  50  64  51  70 /  60  70  50  10
Pecos...........................  48  63  49  70 /  70  70  60  10
Cerro/Questa....................  45  62  46  65 /  60  60  50  10
Red River.......................  40  53  37  57 /  60  60  50  10
Angel Fire......................  39  60  36  64 /  60  60  40  10
Taos............................  44  66  44  70 /  60  60  40  10
Mora............................  45  64  45  69 /  50  70  50  10
Espanola........................  53  71  53  76 /  60  60  40   5
Santa Fe........................  50  64  51  70 /  60  60  60  20
Santa Fe Airport................  50  68  50  74 /  60  60  50  20
Albuquerque Foothills...........  54  72  56  77 /  60  60  40  10
Albuquerque Heights.............  55  73  56  78 /  50  50  30  10
Albuquerque Valley..............  54  74  55  79 /  50  50  30  10
Albuquerque West Mesa...........  54  72  55  78 /  60  50  40  10
Los Lunas.......................  52  75  52  81 /  50  40  20  10
Rio Rancho......................  54  73  55  79 /  60  50  40  10
Socorro.........................  55  75  56  81 /  60  40  20  20
Sandia Park/Cedar Crest.........  48  67  49  72 /  70  70  50  20
Tijeras.........................  49  69  50  74 /  60  60  50  10
Moriarty/Estancia...............  48  70  48  75 /  50  50  40  10
Clines Corners..................  48  64  49  71 /  50  60  50  10
Gran Quivira....................  50  67  52  73 /  40  50  20  20
Carrizozo.......................  54  71  55  77 /  30  30  20  10
Ruidoso.........................  49  66  49  73 /  40  50  20  10
Capulin.........................  47  64  48  71 /  40  30  30   5
Raton...........................  47  67  48  74 /  50  50  30   5
Springer........................  49  69  49  75 /  50  50  30   5
Las Vegas.......................  48  64  48  71 /  50  60  60  10
Clayton.........................  51  68  54  76 /  30  30  20   5
Roy.............................  50  64  51  74 /  40  40  40  10
Conchas.........................  56  70  58  80 /  30  30  30  10
Santa Rosa......................  55  68  56  80 /  40  50  30  10
Tucumcari.......................  55  71  58  81 /  30  30  20   5
Clovis..........................  54  67  57  77 /  30  50  20  10
Portales........................  55  68  57  78 /  30  40  20  10
Fort Sumner.....................  56  69  58  78 /  40  30  20  10
Roswell.........................  59  71  59  83 /  40  40  20  10
Picacho.........................  55  67  54  78 /  50  50  20  10
Elk.............................  51  65  52  76 /  50  50  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday afternoon for the following
zones... NMZ503-504-506-507-510>519-521-527>529.

Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ505.

&&

44
Hazardous weather outlook, Sep 29, 4:17 AM MDT, 12 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
417 AM MDT Fri Sep 29 2017

NMZ501>540-301100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
417 AM MDT Fri Sep 29 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong storms are possible across western New Mexico this
afternoon and evening. Torrential downpours and small hail are the
primary threats. Minor flooding is possible due to heavy downpours
over already saturated soils.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Chances for thunderstorms will be on the uptrend from Tuesday through
Thursday, with a few strong storms possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

11

In the hours before

Special weather statement, Sep 29, 4:01 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
401 PM MDT FRI SEP 29 2017

NMZ512-515-292215-
West Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
401 PM MDT FRI SEP 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TAOS AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 415 PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm near
Shady Brook, or 11 miles east of Taos, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Angel Fire, Black Lake and Vietnam Veterans Memorial State Park.

&&

LAT...LON 3651 10510 3624 10508 3630 10545 3642 10547
      3644 10538 3643 10535 3645 10534
TIME...MOT...LOC 2201Z 262DEG 28KT 3635 10537

Guyer
Special weather statement, Sep 29, 4:02 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
402 PM MDT FRI SEP 29 2017

NMZ507-519-520-292230-
West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande
Valley/Albuquerque Metro Area-
402 PM MDT FRI SEP 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL VALENCIA AND
NORTHERN SOCORRO COUNTIES UNTIL 430 PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Bernardo, or 20 miles southwest of Belen, moving east
at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of west central
Valencia and northern Socorro Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3440 10715 3452 10724 3473 10701 3452 10681
TIME...MOT...LOC 2202Z 250DEG 11KT 3450 10708

DPorter
Local storm report, Sep 29, 4:11 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT FRI SEP 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             ACOMA PUEBLO            34.90N 107.58W
09/29/2017  M0.88 INCH       CIBOLA             NM   PUBLIC

0254 PM     FLASH FLOOD      ACOMA PUEBLO            34.90N 107.58W
09/29/2017                   CIBOLA             NM   PUBLIC

&&

EVENT NUMBER ABQ1702199
EVENT NUMBER ABQ1702200

TRM
Special weather statement, Sep 29, 4:13 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
413 PM MDT FRI SEP 29 2017

NMZ508-292245-
Southwest Mountains-
413 PM MDT FRI SEP 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO AND EAST
CENTRAL CATRON COUNTIES UNTIL 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking a strong thunderstorm near
Datil, moving east at 10 mph.

Penny size hail and heavy rain will be possible with this storm.

Locations impacted include...
Datil and National Radio Astronomy Observatory.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3402 10782 3416 10785 3432 10755 3406 10738
TIME...MOT...LOC 2212Z 250DEG 10KT 3411 10773

DPorter
Special weather statement, Sep 29, 4:41 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
441 PM MDT FRI SEP 29 2017

NMZ507-519-520-292315-
West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande
Valley/Albuquerque Metro Area-
441 PM MDT FRI SEP 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VALENCIA AND NORTH
CENTRAL SOCORRO COUNTIES UNTIL 515 PM MDT...

At 440 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Bernardo, or 13 miles southwest of Belen, moving
east at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm. Heavy rain will also be possible with this storm.

Locations impacted include...
Belen, Veguita, Sabinal, Jarales, Casa Colorada and Los
Trujillos-Gabaldon.

This includes Interstate 25 between Mile Markers 180 and 195.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3443 10707 3453 10709 3470 10679 3450 10673
TIME...MOT...LOC 2240Z 251DEG 9KT 3452 10695

DPorter
Special weather statement, Sep 29, 4:50 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
450 PM MDT FRI SEP 29 2017

NMZ506-507-292315-
West Central Mountains-West Central Highlands-
450 PM MDT FRI SEP 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA COUNTY UNTIL
515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Acoma Pueblo, or 28 miles south of Laguna Pueblo,
moving east at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Cibola
County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3458 10764 3473 10763 3480 10739 3458 10737
TIME...MOT...LOC 2249Z 265DEG 18KT 3466 10756

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 6:02 PM MDTSpecial Weather StatementABQ28 min
Sep 28, 6:28 PM MDTSpecial Weather StatementABQBernalillo32 min
Sep 28, 6:33 PM MDTAreal Flood AdvisoryABQCibola117 min
Sep 28, 7:03 PM MDTSpecial Weather StatementABQBernalillo42 min
Sep 28, 7:20 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Sandoval115 min
Sep 28, 7:42 PM MDTSpecial Weather StatementABQBernalillo33 min
Sep 28, 8:24 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval2 hr
Sep 28, 8:55 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 28, 10:23 PM MDTSpecial Weather StatementABQValencia52 min
Sep 28, 10:59 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Socorro, Valencia2 hr
Sep 28, 11:14 PM MDTSpecial Weather StatementABQValencia46 min
Sep 28, 11:40 PM MDTSpecial Weather StatementABQBernalillo50 min
Sep 28, 11:49 PM MDTAreal Flood AdvisoryABQBernalillo116 min
Sep 29, 11:16 AM MDTAreal Flood AdvisoryABQMcKinley89 min
Sep 29, 11:43 AM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Sep 29, 11:55 AM MDTFlash Flood WatchABQ30 hr
Sep 29, 12:26 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval2 hr
Sep 29, 12:29 PM MDTSpecial Weather StatementABQSandoval46 min
Sep 29, 12:56 PM MDTAreal Flood AdvisoryABQCibola2 hr
Sep 29, 1:14 PM MDTSpecial Weather StatementABQ46 min
Sep 29, 1:36 PM MDTSpecial Weather StatementABQSan Juan24 min
Sep 29, 1:52 PM MDTFlash Flood WarningABQCibola83 min
Sep 29, 2:11 PM MDTAreal Flood AdvisoryABQMcKinley109 min
Sep 29, 2:22 PM MDTSpecial Weather StatementABQSan Juan23 min
Sep 29, 2:30 PM MDTSevere Thunderstorm WarningABQCibola45 min
Sep 29, 2:34 PM MDTFlash Flood WarningABQSan Juan116 min
Sep 29, 2:34 PM MDTSpecial Weather StatementABQLos Alamos26 min
Sep 29, 2:43 PM MDTFlash Flood WarningABQCibola2 hr
Sep 29, 2:52 PM MDTSpecial Weather StatementABQCibola23 min
Sep 29, 2:55 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos2 hr
Sep 29, 2:59 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan2 hr
Sep 29, 3:00 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia60 min
Sep 29, 3:05 PM MDTSevere Thunderstorm WarningABQCibola40 min
Sep 29, 3:07 PM MDTAreal Flood AdvisoryABQCibola, Socorro, Valencia113 min
Sep 29, 3:24 PM MDTTornado WarningABQCibola21 min
Sep 29, 3:32 PM MDTSevere Thunderstorm WarningABQCatron, Socorro28 min
Sep 29, 3:34 PM MDTFlash Flood WarningABQCibola116 min
Sep 29, 3:42 PM MDTSevere Thunderstorm WarningABQCibola, Valencia48 min
Sep 29, 4:01 PM MDTSpecial Weather StatementABQTaos14 min
Sep 29, 4:02 PM MDTSpecial Weather StatementABQValencia28 min
Sep 29, 4:07 PM MDTFlash Flood WarningABQBernalillo, Cibola, Valencia113 min
Sep 29, 4:13 PM MDTSpecial Weather StatementABQ32 min
Sep 29, 4:26 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia37 min
Sep 29, 4:31 PM MDTAreal Flood AdvisoryABQCibola, Socorro, Valencia119 min
Sep 29, 4:41 PM MDTSpecial Weather StatementABQValencia34 min
Sep 29, 4:50 PM MDTSpecial Weather StatementABQCibola25 min
Sep 29, 4:50 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia40 min
Sep 29, 5:29 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance, Valencia31 min
Sep 29, 5:47 PM MDTAreal Flood AdvisoryABQCatron, Socorro118 min
Sep 29, 5:52 PM MDTSpecial Weather StatementABQSierra38 min
Sep 29, 5:58 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance, Valencia47 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.